# SDR SWIA201440500

- Difficulty date: December 1, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERIOR HANDLE HOUSING HAS A GOUGE.  PAX DOOR EXTERIOR HANDLE HOUSING BLENDED OUT IAW EA.
